MAUDE Adverse Event Report: GUIDE BLOCK FOR 2 COLM PL 6 HOLE HEAD/RT; GUIDE, SURGICAL, INSTRUMENT

GUIDE BLOCK FOR 2 COLM PL 6 HOLE HEAD/RT; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.111.600
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the sterile process the reduction forceps points broad-ratchet tip was found broken, t15 cann strdrv scrwdrvr sft slf-retain was striped, & guide block for 2 colm pl 6 hole head/rt holes were not smooth for drop-in guide.The holes do not line up with the plates anymore.No patient involvement.This report is for one (1) guide block for 2 colm pl 6 hole head/rt.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The device was not returned.Upon inspecting all the images provided under notes & attachments section, the allegation unable to assemble can not be confirmed for the guide block for 2 colm pl 6 hole head/rt.The functionality test can't be performed as only photo is received.The complaint condition can't be confirmed during photo/video investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot - part # 03.111.600.Lot # 10-5546.Manufacturing site: (b)(6).Release to warehouse date: (b)(6) 2010.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR 2 COLM PL 6 HOLE HEAD/RT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
MDR Report Key12594449
Report Number2939274-2021-05959
Device Sequence Number19948276
Product Code FZX
UDI-Device Identifier10886982072467
UDI-Public(01)10886982072467
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.600
Device Catalogue Number03.111.600
Device Lot Number10-5546
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2021
Supplement Date Received by Manufacturer10/12/2021
10/12/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date10/12/2021
11/04/2021
Date Device Manufactured08/17/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REDUCTION FORCEPS POINTS BROAD-RATCHET.; T15 CANN STRDRV SCRWDRVR SFT SLF-RETAIN.